# SDR USAA2014061000003

- Difficulty date: June 9, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 40,452 hours, 23,612 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665405
- Part serial: 05444
- Condition: Failed
- Location: L2 Door
- Part time: 564,362 hours, 28,023 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE AT DOOR 2L FAILED OPERATIONAL TEST, TOOK 20 SECONDS TO INFLATE.  REPLACED SLIDE AT DOOR 2L.
